On minimal Hölder gaps and Shannon entropy balance

Author(s)
Immanuel Bomze
Organisation(s)
Department of Statistics and Operations Research, Research Platform Data Science @ Uni Vienna
Journal
Portugaliae Mathematica
Volume
75
Pages
1-10
ISSN
0032-5155
DOI
https://doi.org/10.4171/PM/2009
Publication date
07-2018
Peer reviewed
Yes
Austrian Fields of Science 2012
Operations research
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/on-minimal-hoelder-gaps-and-shannon-entropy-balance(06601b7b-e89f-487e-9cc6-6ec88dd13d86).html